MAUDE Adverse Event Report: ARTHREX, INC. TENO SCRW,PEEK,VENT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. TENO SCRW,PEEK,VENT; BONE FIXATION SCREW/PLATE
Model Number TENO SCRW,PEEK,VENT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery the implant was found to be broken.The surgeon reported that there was no harm for patient, operator or third party.The surgery was finished successfully with a new device.It was not necessary to switch the surgical technique or do a second surgery.(b)(6) 2021 update dw further information was provided that the implant cracked while the surgeon tried to implant it.Nothing broke off from the screw.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-1547ps peek anchor was received for investigation.Visual inspection identified that the distal-most thread of the peek implant had broken and unraveled.The method used to prepare the bone during the procedure, as well as the bone quality encountered, were not recorded.As such, probable causes can be attributed to improper bone preparation and/or prying/leveraging the implant during insertion.

Brand Name
TENO SCRW,PEEK,VENT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18296601
Report Number1220246-2023-09317
Device Sequence Number7081684
Product Code HWC
UDI-Device Identifier00888867018785
UDI-Public00888867018785
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberTENO SCRW,PEEK,VENT
Device Catalogue NumberAR-1547PS
Device Lot Number10614059
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown